Top answers from doctors based on your search:
Disclaimer

is it safe to use neosporin on your vagina

A 43-year-old member asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Better to avoid.: This area of the body is very vascular allowing it to heal well. If you have a yeast infection – then use of an antifungal medication for tears would ... Read More
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A female asked:
Dr. Joel Sabean
50 years experience Dermatology
Yes: Yes. The only downside is that rarely allergic reactions to neosporin may occur, but on the upside, it may help the area heal faster with less risk o ... Read More
1
1 thank
Dr. J. Lawrence Dohan
56 years experience Dermatology
No: Neosporin is useless. It also causes allergic reactions. It impairs wound healing. It promotes resistant bacteria. There is nothing good about it. Sam ... Read More
1
1 thank
A 41-year-old member asked:
Dr. Vicki Levine
40 years experience Dermatology
Would not: Since many people are allergic to this ointment i would not recommend it.
1
1 thank
A 37-year-old member asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Probably Not: This area of the body is very vascular allowing it to heal well. If you have a yeast infection – then use of an antifungal medication for tears would ... Read More
1
1 thank
A 45-year-old member asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Better to avoid.: This area of the body is very vascular allowing it to heal well. If you have a yeast infection – then use of an antifungal medication for tears would ... Read More
1
1 thank
A 35-year-old member asked:
Dr. Michael Miller
35 years experience Wound care
Natural Healing: The good news is that area has fantastic blood supply and so healing will occur rapidly. Inflammation (red, hot, tender swelling) is the body increasi ... Read More
A 41-year-old member asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Better to avoid.: This area of the body is very vascular allowing it to heal well. If you have a yeast infection – then use of an antifungal medication for tears would ... Read More
A 34-year-old member asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Best, not to: Find out what the cause is and get it properly treated. If you have a change in color, texture, odor or amount of vaginal discharge ; problems such as ... Read More
A 39-year-old member asked:
Dr. George Klauber
Specializes in Pediatric Urology
Yes: It is.
2
2 thanks
A 37-year-old member asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Not best solution.: This area of the body is very vascular allowing it to heal well. If you have a yeast infection – then use of an antifungal medication for tears would ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month